I have been on Lupron for about 9 months and along with other symptoms I have hsd increasing sleepnproblems (insomnia). I have now been diagnosed with Severe Obstructive Sleep Apnea ( OSP). Has this been a problem?, and if so, How has it been treated or resolved?
Is there a relationship beyween Lupron ADT for Prostate Cancer and sleep apnea?
- 25 Aug 2011 by RWARNOLD
- lupron, prostate cancer, sleep apnea, insomnia, cancer, sleep disorders, sleep, prostate
Added 27 Aug 2011:
Sorry for the typo;s. I have had increasing sleep problems. Now diagnosed as Severe Obstructive Sleep Apnea.Although the side affects include insomnia there is no mention of Sleep Apnea.I appreciate all responses.
26 Aug 2011
Hello RWARNOLD. I'm not certain if I can answer your question. So, the best I might suggest is that, on top of this page, besides the words Drugs.com, is a search engine. Just enter the word Lupron. it will take you to that page, scroll down and you'll see side effects. Click on that and you'll see a vast array, of possibilities, different, side effects. Hope that you find it to be of some help. I do hope that all goes well for you. best wishes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My walking gait is getting very clumbsy. Sometimes I almost fall over. I am having increasing difficulty climbing stairs. I can hardly get up from ...
1 answer • 6 Nov 2009
Sleep Disorders - my husband is taking trazondone hcl 100mg for pstd and sleep disorder and has been
... diagnosis with sleep apnea. is this medications safe for him being he has sleep apnea?
5 answers • 10 Dec 2009
I have a friend in Australia being treated with this drug for advanced prostate cancer and he is being troubled by hot sweats and pains in his legs.
1 answer • 5 Mar 2011
Just received my first iinjection of Lupron for Prostate Cancer on Tuesday.
1 answer • 22 Apr 2012
Prior to my GP doctor of +15 years prescribing Axiron: 1) I had prostate cancer 2) Sleep apnea 3) father died from prostate cancer.
1 answer • 13 Mar 2014